MathSciNet Relay Station
MathSciNet bibliographic data
MR439787 (55 #12671) 10J05 (12C15)
Small, Charles Solution of Waring's problem ${\rm mod}\ n$. Amer. Math. Monthly 84 (1977), no. 5, 356–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement